# SDR DL757010766

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34007
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A SKIN REINFORCEMENT MODIFICATION TO THE LOWER AFT VHF ANTENNA CUTOUT, AN EXISTING REPAIR DOUBLER WAS FOUND.  THE EXISTING REPAIR WAS REMOVED AND THE CUTOUT AREA INCREASED TO 18 X 5.25 INCHES.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 380619-14, REV A.
